Open Access
Translator Disclaimer
April 1996 Wiener functionals associated with joint distributions of exit time and position from small geodesic balls
Keisuke Hara
Ann. Probab. 24(2): 825-837 (April 1996). DOI: 10.1214/aop/1039639363

Abstract

Consider the first exit time and position from small geodesic balls for Brownian motion on Riemannian manifolds. We establish a smooth Besselization technique and calculate the asymptotic expansion for the joint distributions by a purely probabilistic approach.

Citation

Download Citation

Keisuke Hara. "Wiener functionals associated with joint distributions of exit time and position from small geodesic balls." Ann. Probab. 24 (2) 825 - 837, April 1996. https://doi.org/10.1214/aop/1039639363

Information

Published: April 1996
First available in Project Euclid: 11 December 2002

zbMATH: 0868.58085
MathSciNet: MR1404529
Digital Object Identifier: 10.1214/aop/1039639363

Subjects:
Primary: 58G32
Secondary: 60H10

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.24 • No. 2 • April 1996
Back to Top